# SDR CA150219007

- Difficulty date: February 18, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: 471703
- Condition: Contaminated
- Location: Centering
- Part time: 1,973 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT. THE AIRCRAFT RETURNED FOR A NORMAL LANDING AT THE DEPARTURE AIRPORT MAINTENANCE DETERMINED THAT THE NOSE LANDING GEAR CENTERING ACTUATOR WAS CONTAMINATED WITH MOISTURE. THE ACTUATOR WAS GREASED AND THE MOISTURE WAS REMOVED. THE LANDING GEAR WAS FUNCTION TESTED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
